Journal of Graph Theory

Cover image for Vol. 65 Issue 4

December 2010

Volume 65, Issue 4

Pages 263–350

    1. A note on the bichromatic numbers of graphs (pages 263–269)

      Dennis D. A. Epple and Jing Huang

      Version of Record online: 22 JAN 2010 | DOI: 10.1002/jgt.20479

    2. Cycle and cocycle coverings of graphs (pages 270–284)

      Sean McGuinness

      Version of Record online: 14 JAN 2010 | DOI: 10.1002/jgt.20480

    3. Cubic vertex-transitive graphs of order 2pq (pages 285–302)

      Jin-Xin Zhou and Yan-Quan Feng

      Version of Record online: 16 MAR 2010 | DOI: 10.1002/jgt.20481

    4. Cubicity of interval graphs and the claw number (pages 323–333)

      Abhijin Adiga and L. Sunil Chandran

      Version of Record online: 22 JAN 2010 | DOI: 10.1002/jgt.20483

    5. Large classes of infinite k-cop-win graphs (pages 334–342)

      Anthony Bonato, Geňa Hahn and Claude Tardif

      Version of Record online: 14 JAN 2010 | DOI: 10.1002/jgt.20484

    6. On Ks,t minors in (s+t)-chromatic graphs (pages 343–350)

      A. V. Kostochka

      Version of Record online: 14 JAN 2010 | DOI: 10.1002/jgt.20485

SEARCH

SEARCH BY CITATION